# SDR 7C7A2019032500497

- Difficulty date: February 28, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N883
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 58,757 hours, 69,886 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIGHT HAND WING LADDER PLATE CORNER OUTBOARD OF RIB YW 42.0 AND AFT OF STRINGER 4.
